Completeness of invariant ideals in groups

Authors

  • T. O. Banakh
  • N. Lyaskovska Lviv Nat. Ivan Franko Univ.

Abstract

We introduce and study various notions of completeness of translation-invariant ideals in groups.

Published

25.08.2010

Issue

Section

Research articles

How to Cite

Banakh, T. O., and N. Lyaskovska. “Completeness of Invariant Ideals in Groups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 8, Aug. 2010, pp. 1022–1031, https://umj.imath.kiev.ua/index.php/umj/article/view/2934.